| Model Number |
FX4508SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
04/18/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4508swc was removed on (b)(6) 2020 due to failure to osseointegrate 23 days after implantation.The patient has history of diabetes.The doctor noted periodontal disease and pain during explantation.The patient has recovered without complications.